Balkan Journal of Geometry 
and Its Applications 

Volume 25 (2020), No. 1

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXVwer. 

*** Commemoration * In memoriam: Prof. Dr. Octavian Stanasila ***
  1. Azzouz Awane
    Polarized symplectic structures,

    pages: 1-18. PDF file

  2. Pipatpong Chansri, Pattrawut Chansangiam and Sorin Vasile Sabau
    Finslerian indicatrices as algebraic curves and surfaces,

    pages: 19-33. PDF file

  3. Hichem El Hendi and Lakehal Belarbi
    Naturally harmonic maps between tangent bundles,

    pages: 34-46. PDF file

  4. Mustafa Gok, Erol Kilic and Sadik Keles
    Anti-invariant submanifolds of locally decomposable golden Riemannian manifolds,

    pages: 47-60. PDF file

  5. Jinnan Li and Xiang Gao
    Classification of Ricci solitons,

    pages: 61-83. PDF file

  6. Dong Ho Lim
    Characterization of real hypersurfaces in a non flat complex space form having a special shape operator,

    pages: 84-92. PDF file

  7. Gilbert Nibaruta, Aboubacar Nibirantiza, Menedore Karimumuryango and Domitien Ndayirukiye
    Divergence lemma and Hopf’s theorem on Finslerian slit tangent bundle,

    pages: 93-103. PDF file

  8. Laurian-Ioan Piscoran, Catalin Barbu and Behzad Najafi
    On the conformal change of a special class of (a,b)-metrics,

    pages: 104-116. PDF file

  9. Avijit Sarkar and Gour Gopal Biswas
    Critical point equation on K-paracontact manifolds,

    pages: 117-126. PDF file

  10. Halil Ibrahim Yoldas and Erol Yasar
    A study on N(k)-contact metric manifolds,

    pages: 127-140. PDF file

  11. Orgest Zaka and James F. Peters
    Isomorphic-Dilations of the skew-fields constructed over parallel lines in the Desargues affine plane,

    pages: 141-157. PDF file

  Last update: August 18, 2020
Back to home page